# SDR GLBA201005162

- Difficulty date: May 16, 2010
- Submitted: May 16, 2010
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 27,938 hours, 33,394 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD SMOKEY LOOK IN ROW 2 FROM PAX MODE CONTROL IN MANUAL, SHUT SYS DOWN, MX RAN NR 1 ENG AND WITH BLEED AIR ON, OPERATED THE ENVIRONMENTAL SYS IN MANUAL AND MANUAL COOL MODES. OPERATED THE BLOWERS IN HIGH AND AUTO. COULD NOT DUPLICATE SMOKE. NO UNUSUAL ODORS DETECTED.
